Vol. 2, Issue 2 (December 2007)

Applications and Applied Mathematics

An International Journal (AAM)

ISSN: 1932-9466

http://www.pvamu.edu/aam

Editor-in-Chief:

Aliakbar Montazer Haghighi, Ph. D.
Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225, Prairie View, Texas 77446-0519 USA
Tel: (+936)261-1970, Fax: (+936)261-2088
amhaghighi@pvamu.edu


CONTENTS

1. Jian-ao Lian
Bidimensional PR QMF With FIR Filters, 66 – 78
PDF Document

2. V. P. Srivastava
Effects of an Inserted Endoscope on Chyme Movement in Small Intestine – A Theoretical Model, 79 – 91
PDF Document

3. Mohammed El-doma
Age-Structured Population Model With Cannibalism, 92 – 106
PDF Document

4. Pavlina Jordanova
On the Total Duration of Negative Surplus of a Risk Process with Two-Step Premium Function, 107 – 121
PDF Document

5. D. N. Riahi
On Mathematical Modeling, Nonlinear Properties and Stability of Secondary Flow in a Dendrite Layer, 122 – 135
PDF Document

6. Jian-ao Lian
A New Family of PR Two Channel Filter Banks, 136 – 143
PDF Document

7. Mohamed El-doma
Stability Analysis for the Curtin-McCamy’sAge-Structured Population Dynamics Model, 144 – 151
PDF Document

8. T. Allahviranloo, F. Hosseinzade, M. Adabitabar Firozaja
Fuzzy Efficiency Measure with Fuzzy Production Possibility Set, 152 – 166
PDF Document

Was this information helpful? Provide Feedback or report broken links.